# SDR AALA202004019008

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 19,532 hours, 5,372 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF, UNDER 80 KNOTS, AFTER AMBER CAUTION DISPLAYED AND LEFT ENGINE WAS SLOW TO ACCELERATE. MAINTENANCE FOLLOWED TSM 73-00-00-810-880-A 13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 71-00-00-700-011-B 13. NO FAULTS NOTED.
